Title: Dynamical behaviour of high-order rational difference equation system

Authors: Qianhong Zhang; Jianjun Jiao; Wenzhuan Zhang; Yuanfu Shao

Addresses: School of Mathematics and Statistics, Guizhou University of Finance and Economics, Guiyang, Guizhou, China ' School of Mathematics and Statistics, Guizhou University of Finance and Economics, Guiyang, Guizhou, China ' Guizhou Key Laboratory of Economics System Simulation, Guizhou University of Finance and Economics, Guiyang, Guizhou, China ' School of Science, Guilin University of Technology, Guilin, Guangxi, China

Abstract: This paper is concerned with the boundedness, persistence and global asymptotic behaviour of positive solution for a system of two high-order rational difference equations. Moreover, some numerical examples are given to illustrate results obtained.

Keywords: boundedness; difference equations; global asymptotic behaviour; persistence.

DOI: 10.1504/IJDSDE.2016.081817

International Journal of Dynamical Systems and Differential Equations, 2016 Vol.6 No.4, pp.335 - 345

Available online: 25 Jan 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article